# SDR HNAA2023072500254

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 49,677 hours, 45,477 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, B
- Precautionary procedure: A, D

## Discrepancy

LAV SMOKE INDICATION IN FLIGHT WITH VAPE LIKE FUMES  VISUALLY INSPECTED LAV AND LAV INDICATOR FOR DEFECTS. NO DEFECTS NOTED AT THIS TIME PERFORMED LAV SMOKE DETECTION OPS CHECK IAW AMM 26-14-00 OPS CHECK OK. A/C OK FOR SERVICE.
